Acid Reflux (GERD) and fatigueHi,
I am experiencing fatigueness in legs (lower part of the) and in hands (recently upper arms) for the past 3 weeks.
I was diagnoised with a possible GERD (Acid Reflux) and I was on Rabeprazole ( 6 days) and earlier on Pantoprazole (2 days). However this fatigueness (in lower intensity) is still prevalent ever since the onset of my GERD issues. I didn't have this symptom earlier, at all.
.. Now, I am doing slightly ok with my GERD due to modified food habits.
I noticed the last 2-3 days that my heartburn and fatigueness seem to be mutually exclusive (if I have one symptom.. the other symptom is very very minimal or does not seem to show up).
I am not sure whether this is caused as a side effect of taking these drugs.
Also I had occassional dizziness the last 3 days and I am having Vertin for the same. I had a CT scan and came out with normal results.
Can you please suggest a remedy for this problem?
renault on 2008-06-24
Please take 'Robina 30' two doses daily for 10 days and two glases of cold milk daily. This will give you relief soon.
DrGujral last decade
I had very mild trembling of hands and legs last night. Is that due to GERD as well?
I seem to have this along with some tiredness at back of head and heavy hands and legs. Once I eat some thing, this goes away or moderates to a good extent.
renault last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.